# SDR SWAA2020030942245

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 5,745 hours, 2,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE ENTRY DOOR GIRT BAR IS HARD TO STOW.        REPOSITIONED FWD SERVICE DOOR ESCAPE SLIDE PER MT 725-61-06. GIRTBAR OPERATES NORMAL
